# SDR SWAA2014060328633

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 35,904 hours, 20,903 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STAB STATION 92.70 APPROXIMATELY 20 INCHES FROM FRONT SPAR CRACKED ON LOWER VERTICAL STIFFENER.  REMOVED STABILIZER IAW SRM.
